# SDR AUS20010832

- Difficulty date: July 27, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Failed
- Location: Heating System
- Component: Heating System
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) HEATER FAILED. SPARKING BEHIND INSTRUMENT PANEL CAUSED BY FOREIGN OBJECT FALLING ACROSS TERMINALS.
